# SDR 2008UALA03445

- Difficulty date: June 17, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T5132
- Part serial: NA
- Condition: Worn
- Location: Main Cabin Upper
- Part time: 66,885 hours, 10,911 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE HAS WEAR MARKS AROUND FASTENER HOLE AT BS 764 BETWEEN RBL 20 AND RBL 54.  *S/D*  SUSPECT TOOLING MARKS.  REMOVED DAMAGE AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-51 FIG 201 TABLE I.  AC OK FOR SERVICE.
